# SDR SWAA2012022201654

- Difficulty date: February 10, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 69374024
- Condition: Cracked
- Location: Bs 290-294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AREA, CREASE BEAM, INBOARD ANGLE CRACKED BETWEEN BS 290 TO BS 294.5, STR 17R.  REMOVED & REPLACED ANGLE IAW SRM.
